Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Finding the Envelope and Efficient Frontier of Financial Assets

Pages : 323-329

DOI : 10.3844/jmssp.2012.323.329

Published On : July 16, 2012

On (2, 3, t)-Generations for the Conway Group Co2

Pages : 339-341

DOI : 10.3844/jmssp.2012.339.341

Published On : August 31, 2012

Designing of Child Growth Chart Based on Multi-Response Local Polynomial Modeling

Pages : 342-347

DOI : 10.3844/jmssp.2012.342.347

Published On : September 4, 2012

Modeling Tourist Arrivals Using Time Series Analysis: Evidence From Australia

Pages : 348-360

DOI : 10.3844/jmssp.2012.348.360

Published On : September 10, 2012

Multilevel Evaluation of Coulomb Lattice Sums of Charge Systems

Pages : 361-372

DOI : 10.3844/jmssp.2012.361.372

Published On : September 11, 2012

Spatial Durbin Model to Identify Influential Factors of Diarrhea

Pages : 396-402

DOI : 10.3844/jmssp.2012.396.402

Published On : October 13, 2012

Dynamics of Coherent Structures in the Coupled Complex Ginzburg-Landau Equations

Pages : 413-418

DOI : 10.3844/jmssp.2012.413.418

Published On : November 6, 2012